I have battled with anxiety and depression for quite some time. I have become used to the PVC's that sometime come along with it. However, my question is this, yesterday I was laying down to take a nap and I was on on my right side almost asleep, I am always aware of my heartbeat due to the anxiety. The next thing I know my heart beat is very irregular, pausing and then double beating and it was so bad I could feel some of the beats in my throat. I rolled off of my right side and it seemed to stop. Has anyone else ever experienced this? It was really scary!!!
Hi, your not alone,I've been dealing with this for 3 weeks off and on, I had to wear a holter moniter this week but wont get any results until next Friday, mine only does it when I'm laying down with no other symptoms other than worry.I'm thinking mine has something to do with Prozac which I started around the time the irregular beats started, doc doesnt think so?? I've had this before in the past and they said I was fine after a ton of test ekg's,ultra-sounds ect..
I have been dealing with PVC's for a few years now. When mine first started, they were occuring about 2 or 3 times a day. Now they occur at a rate of anywhere between 3-4 a minute to 10-14 a minute. I don't have any other symptoms with them. The thing that really stresses me out about them is when I go to bed. I have to lay on my right side and prop myself up with 2-3 pillows to be able to go to sleep. I feel every heartbeat and every single PVC. It keeps me up at night. It is really a "bring me down" when I think about going to bed. If I lay on my left side, they can be felt a lot more and they are stronger. This is due in part to your heart being closer to the rib cage on your left side. I have been to the hospital, the cardiologist, and my personal doctor. I had the holter monitor, 30 day event monitor, blood work, EKG, echocardiogram,excercise stress test, and was even sent to a electrophysiologist at John's Hopkins hospital in Baltimore. They told me I had Idiopathic Ventricular Outflow Tract PVC's. I was told by everyone that they are totally benign and to not worry about them. I was given Ativan 5 mg to help me with sleep disorder because of the PVC's. It seems as though no one can tell me why these occur. They freak me out, but I guess I will have to learn to just deal with them. I was afraid of going into V-tach or V-fib or some other life threatening Arrythmia. So maybe you may need to see your doctor and possibly get a prescription for anxiety and to maybe help you sleep better.
When they gave you the pills to help you sleep did they suggest a Beta Blocker to you? I take a low dose of Toprol 2x a day and it has helped a bunch w the PVC's w very little side effects. Just wondering if they gave you this as an option?
Yes, I was given a 12.5mg dose of Toprol. I took this once a day for about 6-8 months. It seemed to help for awhile, but the PVC's returned stronger than ever. I was taken off of the Toprol and the funny thing was, the PVC's stopped for about 6 months, only to return again. I have no clue why they are occuring, or if they will ever go away. I just hope that they don't cause any other problems. It is pretty scary sometimes. All the doctors tell me that my heart is in great shape. I'm only 38, and I want to live until I'm at least 100 if the good Lord allows me. It is just a nuisance to me now. If I didn't feel every single PVC, it wouldn't bother me so much. Oh well, hopefully if I lose some more weight and get into a regular routine of excercise, maybe they will just GO AWAY !!!!!!!!!!!!!